Login
EN
[EN] English
[FR] Français
Login
EN
[EN] English
[FR] Français
Give us feedback
Explore
Search
Special collections
Statistics
News
Help
Start on ORBi
Deposit
Profile
Publication List
Add your ORCID
Tutorials
Legal Information
Training sessions
About
What's ORBi ?
Impact and visibility
Around ORBi
About statistics
About metrics
OAI-PMH
ORBi team
Release Notes
Back
Home
Detailled Reference
Download
Short communication (Scientific journals)
Hommage à Fernand Simonart
Godeaux, Lucien
1966
•
In
Bulletin de la Classe des Sciences. Académie Royale de Belgique, 52
, p. 1032-1033
Editorial Reviewed verified by ORBi
Permalink
https://hdl.handle.net/2268/314459
Files (1)
Send to
Details
Statistics
Bibliography
Similar publications
Files
Full Text
Hommage à Fernand Simonart.pdf
Publisher postprint (175.58 kB)
pdf provenant de Persée
Download
All documents in ORBi are protected by a
user license
.
Send to
RIS
BibTex
APA
Chicago
Permalink
X
Linkedin
copy to clipboard
copied
Details
Keywords :
Fernand Simonart; Congruences de droites; Géométrie infinitésimale
Disciplines :
Mathematics
Author, co-author :
Godeaux, Lucien
;
Université de Liège - ULiège
Language :
French
Title :
Hommage à Fernand Simonart
Publication date :
1966
Journal title :
Bulletin de la Classe des Sciences. Académie Royale de Belgique
ISSN :
0001-4141
Publisher :
Académie Royale de Belgique, Bruxelles, Belgium
Volume :
52
Pages :
1032-1033
Peer reviewed :
Editorial Reviewed verified by ORBi
Additional URL :
https://www.persee.fr/doc/barb_0001-4141_1966_num_52_1_64170
Available on ORBi :
since 20 March 2024
Statistics
Number of views
7 (0 by ULiège)
Number of downloads
2 (0 by ULiège)
More statistics
Bibliography
Similar publications
Contact ORBi